# SDR DLL14000574

- Difficulty date: March 25, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- Aircraft time: 70,662 hours, 17,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: Pwrspply, 672320101
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON LAYOVER, EMERGENCY LIGHT INOP AFT CABIN FLOOR BOTH SIDES.  REPLACED POWER SUPPLY.
